# SDR SWAA2019121639645

- Difficulty date: December 9, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 116A3110
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BODY FAIRING ATTACH FRAME CRACKED AT BS. 520, STR. 20L. / R&R FRAME PER SRM AND DWG.
